# SDR QXEA2013041200814

- Difficulty date: April 12, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 15,652 hours, 16,606 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RT SIDE FLOOR SEAT TRACK, BETWEEN FS X 35.000 AND X38.000. CLEANED SUSPECTED AREA IAW SRM 51-26-00-02-01, BLENDED CORROSION IAW SRM 51-21-00-00-02. BLEND IS WITHIN LIMITS IAW SRM 53-20-49-02-03.  PERFORMED NDT INSPECTION OF SEAT TRACK IAW NDT MANUAL PT 1 51-00-06-910-801 EDDY CURRENT METHOD.  NO DEFECTS NOTED. APPLIED ALODINE IAW SRM 51-21-10-02-01. APPLIED FAST WELD IAW SRM 51-22-35-02-01.
